# SDR 2014FA0000266

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: General aviation
- Aircraft: N459DM
- Make and model: Cessna 421C
- Aircraft serial: 421C1084
- Aircraft time: 4,932 hours
- Engine: Cont GTSIO520*
- Engine time: 3,320 hours
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Condition: Missing
- Location: Nr 4 Cylinder
- Part time: 3,320 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NR 5 CYLINDER WAS DETERMINED TO HAVE 4 CYLINDER HOLD DOWN NUTS MISSING.  UNABLE TO DETERMINE THE CAUSE.  ENGINE REMOVED AND SENT OUT FOR REPAIR.
